# SDR REXA2013011100029

- Difficulty date: January 11, 2013
- Submitted: February 5, 2013
- Operation: Air carrier
- Aircraft: N928XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15190
- Aircraft time: 11,682 hours, 7,354 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT DECK FLOOR FLANGE AFT LANDING LOWER SURFACE HAS CORROSION NEW 280 BEAM.  REMOVED AND REPLACED AFT FLOOR LANDING IAW CRJ 900 RM 51-40-11 & 51-42-06.  P/N CC670-34095-35.  AAR SM-10.
